Get your Health question answered in 3 easy steps

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Keppra?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15469 Questions

default
Posted on Tue, 12 Jun 2018 in Medicines and Side Effects
Question: What are the side effects of keppra?
doctor
Answered by Dr. Michelle Gibson James 55 minutes later
Brief Answer:
Rashes can rarely occur with this medication

Detailed Answer:
HI, thanks for using healthcare magic

Side effects may or may not occur.

Side effects that can possibly occur in 10% or more of persons using the medication are-lack of energy, headache, drowsiness and fatigue, decreased appetite, weakness, cough, nasopharyngitis- inflammation of the nasal passages

Eczema can occur in some persons- less than 1%.
Some persons may also experience a severe skin allergy rash which may be associated with fever, feeling unwell, enlarged lymph nodes.

It is possible, if there were no problems with rash before using the medication, that the rash is related to the medication.

It would be best to speak to your doctor to let them know about the rash.

It may be unrelated. Skin conditions need to be visually assessed to look at the nature of the rash.

I hope this helps, feel free to ask any other questions


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on